RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 1, Pages 146–148 (Mi mz3016)  

This article is cited in 5 scientific papers (total in 5 papers)

Brief Communications

Estimates of norms of operators that are continuous in measure

S. A. Pichugov

Dnepropetrovsk State University

Full text: PDF file (311 kB)

English version:
Mathematical Notes, 1991, 50:1, 760–761

Bibliographic databases:

Received: 12.02.1991

Citation: S. A. Pichugov, “Estimates of norms of operators that are continuous in measure”, Mat. Zametki, 50:1 (1991), 146–148; Math. Notes, 50:1 (1991), 760–761

Citation in format AMSBIB
\Bibitem{Pic91}
\by S.~A.~Pichugov
\paper Estimates of norms of operators that are continuous in measure
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 1
\pages 146--148
\mathnet{http://mi.mathnet.ru/mz3016}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1140365}
\zmath{https://zbmath.org/?q=an:0797.47019}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 1
\pages 760--761
\crossref{https://doi.org/10.1007/BF01156617}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HK92100020}


Linking options:
  • http://mi.mathnet.ru/eng/mz3016
  • http://mi.mathnet.ru/eng/mz/v50/i1/p146

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Rozhdestvenskii, “On the coboundedness of functions on a torus”, Math. Notes, 55:6 (1994), 617–622  mathnet  crossref  mathscinet  zmath  isi
    2. S. A. Pichugov, “Sequences of operators bounded in measure”, Russian Acad. Sci. Sb. Math., 81:1 (1995), 35–58  mathnet  crossref  mathscinet  zmath  isi
    3. A. V. Rozhdestvenskii, “Inequalities of Jackson type and multipliers in $L_p$”, Math. Notes, 57:4 (1995), 381–401  mathnet  crossref  mathscinet  zmath  isi  elib
    4. A. V. Rozhdestvenskii, “On the additive cohomological equation and time change for a linear flow on the torus with a Diophantine frequency vector”, Sb. Math., 195:5 (2004), 723–764  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. A. V. Rozhdestvenskii, “A Sharp Estimate for the Rate of Convergence in Mean of Birkhoff Sums for Some Classes of Periodic Differentiable Functions”, Funct. Anal. Appl., 40:1 (2006), 34–41  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:152
    Full text:65
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020